# SDR ABXA200904010018

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 74,302 hours, 34,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LOADMASTER REPORTED UNUSUAL SMELL IN THE CARGO AREA.  RETURNED FOR LANDING.  FIRE DEPT TESTED AIR AND FOUND OK.  LOADMASTER INSPECTED THE FREIGHT AND FOUND NO DAMAGE.  UPPER CARGO COMPARTMENT IS CLEAR AT THIS TIME.  NO FREIGHT WAS IN BELLY.
